# SDR ABXA9501037

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Roller
- Part number: 29162283
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BWI - DURING INITIAL GEAR RETRACTION AFTER TAKEOFF, LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  RECYCLED LANDING GEAR WITH SAME INDICATION.  UPLATCH CHECK YIELDED GEAR DOOR OPEN LIGHT AND LEFT GEAR UNSAFE LIGHT.  ADJUSTED LEFT MAIN LANDING GEAR DOOR ROLLER IAW DC-9 MM 32-51-4.  TEST OF MAIN GEAR LATCH MECHANISM WAS GOOD AT THIS TIME.
